MathSciNet Relay Station
MathSciNet bibliographic data
MR2663633 (2012a:60011) 60B20
Götze, Friedrich; Tikhomirov, Alexander The circular law for random matrices. Ann. Probab. 38 (2010), no. 4, 1444–1491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement